Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 97

Warszawa 1977

Spis treści

J. BryszewskiOn a class of multi-valued vector fields in Banach spaces1-8
G. MichaelidesComplements of solenoids in S3 are m-spaces9-16
D. GabbayUndecidability of intuitionistic theories formulated with the apartness relation17-36
D. GauldOn c-continuous fundamental groups37-42
J. WierzejewskiAddition and correction to the paper "On stability and products", Fund. Math. 93 (1976), pp. 81-9543-50
R. Pol
E. Pol
A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an N- compact space of positive dimension , V51-52
R. PolA perfectly normal locally rnetrizable non-paracompact space53-55
K. GargProperties of connected functions in terms of their levels57-69
I. StewartAdjoint groups and the Mal'cev correspondence (a tale of four functors)71-77
T. RushingThe compacta X in Sn for which Sh(X) = Sh(Sk) is equivalent to Sn-X=Sn-Sk79-94
J. PłonkaSymmetric words in nilpotent groups of class <395-103
J. Pak
S. Kim
On the actions of SO(3) on lens space II105-110
J. Rubin
P. Howard
The axiom of choice and linearly ordered sets111-122
T. MaćkowiakThe hereditary classe of mappings123-150
D. SarkhelA generalization of the Vitali covering theorem151-156
A. Delenau
P. Hilton
On the categorical shape of a functor157-176
K. Hickin
J. Plotkin
Some algebraic properties of weakly compact and compact cardinals177-185
M. Mastalerz-WawrzyńczakOn a certain condition of the monotonicity of functions187-198
Y. KodamaDecomposition spaces and shape in the sense of Fox199-208
H. SarbadhikariSome uniformization results209-214
G. HuckabayOn the classification of locally compact separable metric spaces215-219
V. LiemCertain continua in Sn with homeomorphic complements have the same shape221-228
J. ReinekeCommutative rings in which every proper ideal is maximal229-231

Strona główna   Powrót